# SDR UIEA2022100501089

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A811828
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***CORROSION*** STA 947 BULKHEAD SUPPORT ANGLE STR21-25R  (REMOVED AND REPLACED AFT BULKHEAD SUPPORT ANGLE @STA 947, STR. 21R-25R PER DWG# 149A8117 AND SRM 51-40-02-0G-0)
